# SDR SWIA2022011463766

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 45,948 hours, 29,790 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

FAS REPORT HAZE AND BURNING RUBBER SMELLED ON DESCENT. NO OTHER SECONDARY ISSUES OBSERVED. PACK OUTFLOW TEMPS WERE 35 - 40C ALL OTHER SYSTEMS AND INDICATIONS NORMAL   (FLIGHT 3058 - FILED CLOSED)    TROUBLE SHOT SMELL IN AIRCRAFT AND TALKING TO BOTH FLIGHT ATTENDANTS WAS TOLD THAT THE SMELL WAS SPECIFICALLY IN THE 4CD AREA. FOUND A DISCOLORED BALLAST PS74 CEILING POWER SUPPLY/DIMMER ABOVE ROW 4CD AND THE CEILING LIGHTS INOP. REMOVED AND REPLACED THE POWER SUPPLY/DIMMER IN REFERENCE TO AMM 33-21-03 AS REQUIRED. NO SMELL WAS NOTICED AFTER REPLACEMENT AND NO OTHER DAMAGE WAS FOUND IN THE AIRCRAFT. OPS CHECK GOOD AT THIS TIME. ALSO COMPLIED WITH ALL THE TASKS OUTLINED IN SERVICE LETTER CRJ700/705/900/1000-SL-21-028
